# SDR AUS20030823

- Difficulty date: August 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 8400105
- Condition: Faulty
- Location: Mlg Drag Strut
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG STRUT ACTUATOR FAULTY. WORKSHOP INVESTIGATION COULD NOT REPRODUCE THE FAULT.
